# SDR ASAA2019092130768

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,712 hours, 7,019 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VTK FLAGS APPEARED ON BOTH L AND R DISPLAYS AFTER LANDING FOR APPROX 10-15 SECONDS THEN DISAPPEARED. GROUNDED - YES. RESET BOTH FMCS PER FIM 34-61 TASK 807 FLAGS NO LONGER PRESENT.
